# SDR SWAA2022042900286

- Difficulty date: April 28, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 70,486 hours, 41,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL AFT ENTRY EMERGENCY LIGHT INOP. / [01] RE-LAMP NO HELP; FOUND BATTERY PACK AT FAULT; R+R AFT TOP LEFT BATTERY PACK PER AMM 33-51-06; OPS CK?D GOOD.
